Volume 5, issue 1 (2001)

Download this article
For printing
Recent Issues

Volume 26
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Flag structures on Seifert manifolds

Thierry Barbot

Geometry & Topology 5 (2001) 227–266
Bibliography
1 R Abe, Geometric approach to rigidity of horocycles, Tokyo J. Math. 18 (1995) 271 MR1363468
2 V Bangert, Minimal geodesics, Ergodic Theory Dynam. Systems 10 (1990) 263 MR1062758
3 T Barbot, Actions de groupes sur les 1–variétés non séparées et feuilletages de codimension un, Ann. Fac. Sci. Toulouse Math. $(6)$ 7 (1998) 559 MR1693597
4 T Barbot, Caractérisation des flots d'Anosov en dimension 3 par leurs feuilletages faibles, Ergodic Theory Dynam. Systems 15 (1995) 247 MR1332403
5 J P Benzécri, Sur les variétés localement affines et localement projectives, Bull. Soc. Math. France 88 (1960) 229 MR0124005
6 L Bers, Spaces of Kleinian groups, from: "Several Complex Variables I (Proc. Conf., Univ. of Maryland, College Park, Md., 1970)", Lecture Notes in Math. 155, Springer (1970) 9 MR0271333
7 R Bowen, B Marcus, Unique ergodicity for horocycle foliations, Israel J. Math. 26 (1977) 43 MR0451307
8 M Brunella, Expansive flows on Seifert manifolds and on torus bundles, Bol. Soc. Brasil. Mat. $($N.S.$)$ 24 (1993) 89 MR1224301
9 R D Canary, D B A Epstein, P Green, Notes on notes of Thurston, from: "Analytical and geometric aspects of hyperbolic space (Coventry/Durham, 1984)", London Math. Soc. Lecture Note Ser. 111, Cambridge Univ. Press (1987) 3 MR903850
10 Y Carrière, Autour de la conjecture de L Markus sur les variétés affines, Invent. Math. 95 (1989) 615 MR979369
11 S Choi, Convex decompositions of real projective surfaces I: $\pi$–annuli and convexity, J. Differential Geom. 40 (1994) 165 MR1285533
12 S Choi, Convex decompositions of real projective surfaces II: Admissible decompositions, J. Differential Geom. 40 (1994) 239 MR1293655
13 S Choi, Convex decompositions of real projective surfaces III: For closed or nonorientable surfaces, J. Korean Math. Soc. 33 (1996) 1139 MR1424213
14 S Choi, W M Goldman, The classification of real projective structures on compact surfaces, Bull. Amer. Math. Soc. $($N.S.$)$ 34 (1997) 161 MR1414974
15 S Choi, W M Goldman, Convex real projective structures on closed surfaces are closed, Proc. Amer. Math. Soc. 118 (1993) 657 MR1145415
16 É Ghys, Flots d'Anosov sur les 3–variétés fibrées en cercles, Ergodic Theory Dynam. Systems 4 (1984) 67 MR758894
17 É Ghys, Flots d'Anosov dont les feuilletages stables sont différentiables, Ann. Sci. École Norm. Sup. $(4)$ 20 (1987) 251 MR911758
18 W M Goldman, Geometric structures on manifolds and varieties of representations, from: "Geometry of group representations (Boulder, CO, 1987)", Contemp. Math. 74, Amer. Math. Soc. (1988) 169 MR957518
19 Y Guivarc’h, Produits de matrices aléatoires et applications aux propriétés géométriques des sous-groupes du groupe linéaire, Ergodic Theory Dynam. Systems 10 (1990) 483 MR1074315
20 A Haefliger, Groupoïdes d'holonomie et classifiants, Astérisque (1984) 70 MR755163
21 A Katok, Lyapunov exponents, entropy and periodic orbits for diffeomorphisms, Inst. Hautes Études Sci. Publ. Math. (1980) 137 MR573822
22 J L Koszul, Déformations de connexions localement plates, Ann. Inst. Fourier (Grenoble) 18 (1968) 103 MR0239529
23 G Kuperberg, K Kuperberg, Generalized counterexamples to the Seifert conjecture, Ann. of Math. $(2)$ 144 (1996) 239 MR1418899
24 A Marden, The geometry of finitely generated kleinian groups, Ann. of Math. $(2)$ 99 (1974) 383 MR0349992
25 S Matsumoto, Affine foliations on 3–manifolds, preprint
26 T Nagano, K Yagi, The affine structures on the real two-torus I, Osaka J. Math. 11 (1974) 181 MR0377917
27 J F Plante, Anosov flows, Amer. J. Math. 94 (1972) 729 MR0377930
28 J G Ratcliffe, Foundations of hyperbolic manifolds, Graduate Texts in Mathematics 149, Springer (2006) MR2249478
29 F Salein, Variétés anti-de Sitter de dimension 3 possédant un champ de Killing non trivial, C. R. Acad. Sci. Paris Sér. I Math. 324 (1997) 525 MR1443988
30 D Sullivan, Cours IHES
31 W P Thurston, Foliations on 3–manifolds which are circle bundles, PhD thesis, UC Berkeley (1972)